# SDR GTIA201401291142

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 29,311 hours, 12,546 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087007
- Part serial: DH228905
- Condition: Failed
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, NOSEWHEEL, DOORS WOULD NOT CLOSE AFTER CYCLED ON TAKE OFF.  FOLLOWED TSM 37-31-00-810-859-A.  R & R BYPASS VALVE NLG DOOR GROUND OPENING IAW AMM 32-22-17, PB 401.  OPS CHECK GOOD. PERFORMED EXTENSION AND RETRACTION ON NOSE GEAR AND DOORS.  OPS CHECK GOOD IAW AMM 32-30-00, PB 201.
